# SDR WX0A072244

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 58,262 hours, 29,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INSIDE COCKPIT DOES NOT LIGHT UP WHEN TESTED.  REPLACED BATTERIES AT FWD GALLEY BATTERY PACK IAW MM 33-53-00.  OPERATIONS CHECKED NORMAL.
